Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Advances in Nonlinear Analysis

Editor-in-Chief: Radulescu, Vicentiu / Squassina, Marco


IMPACT FACTOR 2018: 6.636

CiteScore 2018: 5.03

SCImago Journal Rank (SJR) 2018: 3.215
Source Normalized Impact per Paper (SNIP) 2018: 3.225

Mathematical Citation Quotient (MCQ) 2017: 1.89

Open Access
Online
ISSN
2191-950X
See all formats and pricing
More options …

Some remarks for one-dimensional mean curvature problems through a local minimization principle

Ghasem A. Afrouzi / Armin Hadjian / Giovanni Molica Bisci
  • Dipartimento P.A.U., Università degli Studi “Mediterranea” di Reggio Calabria, Salita Melissari – Feo di Vito, 89100 Reggio Calabria, Italy
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2013-10-16 | DOI: https://doi.org/10.1515/anona-2013-0021

Abstract.

In this paper we deal with a bifurcation result for the following parametric one-dimensional mean curvature problem:

where and is a Carathéodory function vanishing at zero. More precisely, a critical point theorem (local minimum result) for differentiable functionals is exploited in order to prove that the above problem admits at least one nontrivial and nonnegative weak solution under an asymptotical behaviour of the nonlinear datum at zero. A concrete example of an application is then presented.

Keywords: One-dimensional prescribed curvature problem; variational methods; existence results

About the article

Received: 2013-09-25

Revised: 2013-09-30

Accepted: 2013-09-30

Published Online: 2013-10-16

Published in Print: 2013-11-01


Citation Information: Advances in Nonlinear Analysis, Volume 2, Issue 4, Pages 427–441, ISSN (Online) 2191-950X, ISSN (Print) 2191-9496, DOI: https://doi.org/10.1515/anona-2013-0021.

Export Citation

© 2013 by Walter de Gruyter Berlin Boston.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Shapour Heidarkhani, Ghasem A. Afrouzi, Massimiliano Ferrara, Giuseppe Caristi, and Shahin Moradi
Bulletin of the Malaysian Mathematical Sciences Society, 2016

Comments (0)

Please log in or register to comment.
Log in